Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 124, NWS Twin Cities, MN

July 27, 20255 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2025, 5:15 PM CDT for 5 counties in Minnesota. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2025, 5:15 PM CDT (22:15 UTC)
Expired
Jul 27, 2025, 6:00 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.25 in
Wind
70.0 mph

Counties Chippewa County, MN, Kandiyohi County, MN, Pope County, MN, Stearns County, MN, Swift County, MN

The radar

The Minneapolis radar (KMPX), 149 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:25 PM CDTTSTM WND GST 636 Ne De Graff, MNMesonet station MN136 T.h.9 - Murdock - Mp 24.5.
Jul 27, 5:35 PM CDTTSTM WND GST 716 Ne De Graff, MNMesonet station MN136 T.h.9 - Murdock - Mp 24.5.
Jul 27, 5:40 PM CDTTSTM WND DMGSunburg, MNGrain bins buckled near Sunburg.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 4:47 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1189 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

204 
WUUS53 KMPX 272215
SVRMPX
MNC023-067-121-145-151-272300-
/O.NEW.KMPX.SV.W.0124.250727T2215Z-250727T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
515 PM CDT Sun Jul 27 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kandiyohi County in central Minnesota...
  West Central Stearns County in central Minnesota...
  Northeastern Chippewa County in west central Minnesota...
  Southeastern Pope County in west central Minnesota...
  Eastern Swift County in west central Minnesota...

* Until 600 PM CDT.

* At 515 PM CDT, a severe thunderstorm was located near Lake Hassel, 
  or 21 miles southeast of Morris, moving east at 45 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect
           considerable tree damage. Wind damage is also likely
           to mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Benson, New London, Kerkhoven, Brooten, Belgrade, Murdock, 
  Pennock, Norway Lake, Gilchrist, De Graff, Lake Henry, Sunburg, 
  Sedan, Regal, Monson Lake State Park, Sibley State Park, Swift 
  Falls and Georgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds and large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4527 9570 4561 9529 4547 9475 4504 9524
TIME...MOT...LOC 2215Z 292DEG 38KT 4543 9553

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CTG
2 follow-up statements
393 
WWUS53 KMPX 272247
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
547 PM CDT Sun Jul 27 2025

MNC023-272257-
/O.CAN.KMPX.SV.W.0124.000000T0000Z-250727T2300Z/
Chippewa MN-
547 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN 
CHIPPEWA COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1200 AM CDT 
Monday for a portion of west central Minnesota.

&&

LAT...LON 4534 9537 4557 9515 4547 9475 4506 9522
      4511 9525 4515 9525 4515 9527
TIME...MOT...LOC 2215Z 292DEG 38KT 4543 9552

$$


MNC067-121-145-151-272300-
/O.CON.KMPX.SV.W.0124.000000T0000Z-250727T2300Z/
Kandiyohi MN-Pope MN-Stearns MN-Swift MN-
547 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 6 PM CDT FOR 
NORTHWESTERN KANDIYOHI, WEST CENTRAL STEARNS, SOUTHEASTERN POPE AND 
NORTHEASTERN SWIFT COUNTIES...

At 547 PM CDT, a severe thunderstorm was located 7 miles west of New 
London, or 12 miles north of Willmar, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable
         tree damage. Wind damage is also likely to mobile homes,
         roofs, and outbuildings.

Locations impacted include...
  New London, Brooten, Belgrade, Pennock, Norway Lake, Lake Henry, 
  Sunburg, Regal, Sibley State Park, Monson Lake State Park and 
  Georgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds and large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

Torrential rainfall is also occurring with this storm and may lead 
to flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4534 9537 4557 9515 4547 9475 4506 9522
      4511 9525 4515 9525 4515 9527
TIME...MOT...LOC 2215Z 292DEG 38KT 4543 9552

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

CTG
304 
WWUS53 KMPX 272300
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
600 PM CDT Sun Jul 27 2025

MNC067-121-145-151-272310-
/O.EXP.KMPX.SV.W.0124.000000T0000Z-250727T2300Z/
Kandiyohi MN-Pope MN-Stearns MN-Swift MN-
600 PM CDT Sun Jul 27 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHWESTERN 
KANDIYOHI, WEST CENTRAL STEARNS, SOUTHEASTERN POPE AND NORTHEASTERN 
SWIFT COUNTIES...

The Severe Thunderstorm Warning that was previously in effect has 
been reissued for Kandiyohi and Stearns Counties and is in effect 
until 630 PM CDT. Please refer to that bulletin for the latest 
severe weather information.

A Severe Thunderstorm Watch remains in effect until 1200 AM CDT 
Monday for portions of central and west central Minnesota.

&&

LAT...LON 4534 9537 4557 9515 4547 9475 4506 9522
      4511 9525 4515 9525 4515 9527
TIME...MOT...LOC 2247Z 292DEG 38KT 4530 9508

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:40 PM CDT, 2 hours 35 minutes earlier. Its key messages:

  • Growing confidence in strong to severe storms across central MN this evening. All severe hazards are possible with the greatest threat being significant wind gusts.
  • Hot and humid again for Monday with the worst heat expected in southern MN. Heat indices in this region are forecast to be 100-108 during the afternoon.
  • Severe storms and heavy rainfall possible again Monday evening.
  • Cooler drier conditions after Tuesday.
Area forecast discussion, Jul 27, 2:40 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
240 PM CDT Sun Jul 27 2025

.KEY MESSAGES...

- Growing confidence in strong to severe storms across central
  MN this evening. All severe hazards are possible with the
  greatest threat being significant wind gusts.

- Hot and humid again for Monday with the worst heat expected
  in southern MN. Heat indices in this region are forecast to be
  100-108 during the afternoon.

- Severe storms and heavy rainfall possible again Monday evening.

- Cooler drier conditions after Tuesday.

&&

.DISCUSSION...
Issued at 239 PM CDT Sun Jul 27 2025

Large uncertainty exists in how much farther east the cluster of
thunderstorms in western MN travels before dissipating. The storms
have developed within extreme instability (+3000 J/kg MLCAPE) and 40-
35 knots of shear. A tornado has already been confirmed near
Appleton along with numerous trees down near Milan. But, the
environment does get slightly worse as one heads east with shear
falling under 35 knots and greater CIN. Current thinking is that
this cluster of storms will travel southeast along the Minnesota
River Valley while losing intensity. This will likely throw a wrench
into the expected heat for that region (and north of the cluster
following the mean wind field) as temperatures would cool from both
the shade of the clouds and rain-cooled air.

Farther east across south-central and eastern MN and western WI, the
heat remains on track as heat indices have climbed into the mid 90s
to low 100s. Expecting to climb a few more degrees this afternoon
with additional heating. If you need to be outside, take frequent
breaks, find shade, and stay hydrated. A second round of
thunderstorms seems probable to develop from western to north-
central MN by early this evening. Uncertainty exists in how much
instability can recover over central MN from the anvil shading of
the previous storms. But, provided additional afternoon heating does
occur, the second round of storms should be able to take advantage
of +3000 J/kg of CAPE and 40-50 knots of shear. Initial storms
should be supercellular/clusters with tornadoes, large hail, and
damaging winds all possible. The storms will travel southeast,
likely growing upscale into a bowing line with time, reaching
eastern MN and western WI late this evening. The primary severe
threat would transition to damaging winds while hail and a tornado
may still occur. Winds from these storms could be significant (+75
mph) owing the to the extreme instability and large downdraft CAPE.
The Storm Prediction Center has upgraded most of our MN CWA to an
Enhanced risk as certainty in storms has grown. The bowing line of
storms should exit to our southeast during early Monday morning.

The forecast for Monday also continues to be tricky. The warm front
will sag south such that the highest dewpoints (mid to upper 70s)
should be in southern MN. Combined with area-wide highs in the mid
80s to lower 90s, heat indices are forecast to again climb to 100-
108 in the afternoon, mainly for the Minnesota River Valley and
south. However, a remnant outflow boundary from Sunday night's
convection may also be draped across south-central MN. This brings
some uncertainty of eventual high temperatures for Monday with the
remnant rain-cooled air and if any precipitation can form along
the boundary. Thus, have only issued a Heat Advisory for now
across southern MN for Monday. An upgrade to an Extreme Heat
Warning for at least some of the area may be warranted should
forecast certainty increase. As for precipitation, the consensus
between CAMs is that showers and storms fire along the warm
front over eastern SD and western MN towards Monday evening.
Another explosive convective environment is forecast, with the
12Z HREF showing +3000 J/kg of MUCAPE and 35-50 knots of shear.
Thus, supercells look likely initially with all severe hazards
possible. Tornadoes will be most probable with storms that can
latch on to the warm front or possibly interact with the
aforementioned remnant outflow boundary. CAMs show storms
growing upscale into clusters and then eventually a bowing line
segment as they travel east-southeast along the front. This
would again transition the primary threat to damaging winds,
which for now looks favored most over southern MN. Additionally,
there could be training storms as the southwesterly 850 hPa LLJ
overrunning the warm front provides continual lift. We will
need to also monitor a threat for flooding as southern MN has
recently received quite a bit of rain and the HREF LPMM shows a
swath of 1.5- 2" with localized areas of 3-4" possible through
Monday night.

A cold front will pass through the Upper Midwest by Tuesday morning,
bring much more comfortable weather for the remainder of the week.
Highs will generally be in the mid to upper 70s. Precipitation
chances also look low for the rest of the week after Tuesday as
surface high pressure settles over the Upper Midwest.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1231 PM CDT Sun Jul 27 2025

Complicated forecast period in terms of timing of TSRA... Models
have handled the ongoing convection across South Dakota and
western Minnesota poorly today. The ongoing storm (1730z) will
impact the forecast for the rest of this afternoon and evening,
but just how much remains to be seen. In any case, have added in
TEMPO/PROB30s for all terminals sometime between 21z and 08z.
Fog development is likely with light and variable winds and
ample moisture tomorrow morning.

KMSP...As mentioned above, an unusually high amount of
uncertainty exists for only being a few hours out from expected
onset of convection. In any case, believe that the best chance
for storms will be sometime after 03-04z. Have a PROB30 to cover
anything that materializes before then and have introduced
prevailing -TSRA from 04z to 08z with a PROB30 for LIFR
conditions. VFR conditions with light winds expected from Monday
morning through the end of the period.

/OUTLOOK FOR KMSP/
TUE...VFR. Chc MVFR A.M. -TSRA. Wind NE 5-10G15 kts.
WED...VFR. Wind E 5-10 kts.
THU...VFR. Wind SE 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 9 PM CDT this evening for Benton-Douglas-
     Freeborn-Goodhue-Kanabec-Mille Lacs-Morrison-Stearns-
     Steele-Todd.
     Extreme Heat Warning until 9 PM CDT this evening for Anoka-
     Blue Earth-Brown-Carver-Chippewa-Chisago-Dakota-Faribault-
     Hennepin-Isanti-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
     McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-
     Scott-Sherburne-Sibley-Stevens-Swift-Waseca-Washington-
     Watonwan-Wright-Yellow Medicine.
WI...Heat Advisory until 9 PM CDT this evening for Barron-Chippewa-
     Dunn-Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.

&&

DISCUSSION...CTG
AVIATION...Dye
Hazardous weather outlook, Jul 27, 3:11 PM CDT, 2 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
311 PM CDT Sun Jul 27 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
282015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
311 PM CDT Sun Jul 27 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are expected to develop across central Minnesota
early this evening then dive southeast. There is an Enhanced Risk
(level 3 of 5) of severe weather. Damaging winds, large hail, and
a couple tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and very humid conditions will linger Monday, especially
across southern Minnesota where a Heat Advisory is in effect.

Additional thunderstorms are expected Monday night. There is a
Slight Risk of severe thunderstorms (level 2 of 5) and of
excessive rainfall (level 2 of 4). Damaging winds, large hail, and
very heavy rainfall are possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

Borghoff

In the hours before

Local storm report, Jul 27, 4:50 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
450 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Hail             Alberta                 45.57N 96.05W
07/27/2025  M1.00 Inch       Stevens            MN   Emergency Mngr

&&
Local storm report, Jul 27, 4:52 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
452 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Tstm Wnd Gst     3 WSW Morris            45.56N 95.97W
07/27/2025  M61 MPH          Stevens            MN   AWOS

            Measured at Morris Municipal Airport.

&&
Local storm report, Jul 27, 4:57 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
457 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     Hail             Morris                  45.59N 95.91W
07/27/2025  M1.25 Inch       Stevens            MN   Trained Spotter

&&
Local storm report, Jul 27, 4:59 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
459 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Flash Flood      Chokio                  45.57N 96.17W
07/27/2025                   Stevens            MN   Law Enforcement

            Water up to a foot and a half deep over
            roadways in Chokio.

&&
Local storm report, Jul 27, 5:02 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
502 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      Alberta                 45.57N 96.05W
07/27/2025                   Stevens            MN   Law Enforcement

            Multiple roads under water in Alberta
            reported via Stevens County dispatch.

&&

NDC
Local storm report, Jul 27, 5:06 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
506 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     Tstm Wnd Dmg     Chokio                  45.57N 96.17W
07/27/2025                   Stevens            MN   Law Enforcement

            Power poles down in and near Chokio.

&&

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 11:50 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift55 min
Jul 27, 12:16 PM CDTTornado WarningMPXChippewa, Lac qui Parle, Swift44 min
Jul 27, 12:36 PM CDTTornado WarningMPXChippewa, Lac qui Parle39 min
Jul 27, 12:48 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Yellow Medicine47 min
Jul 27, 1:13 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville47 min
Jul 27, 2:08 PM CDTSpecial Weather StatementMPXRenville52 min
Jul 27, 2:58 PM CDTHeat AdvisoryMPXAnoka, Blue Earth, Brown, Carver, Dakota, Faribault and 16 more24 hr
Jul 27, 4:19 PM CDTSpecial Weather StatementMPXStevens41 min
Jul 27, 4:24 PM CDTSevere Thunderstorm WarningMPXStevens36 min
Jul 27, 4:51 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPope, Stevens, Swift54 min
Jul 27, 4:55 PM CDTFlash Flood WarningMPXPope, Stevens65 min
Jul 27, 5:41 PM CDTSpecial Weather StatementMPXPope, Swift49 min
Jul 27, 5:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKandiyohi, Meeker, Renville, Stearns45 min
Jul 27, 5:58 PM CDTFlash Flood WarningMPXStevens4 hr
Jul 27, 5:58 PM CDTTornado WarningMPXKandiyohi, Meeker32 min
Jul 27, 6:07 PM CDTTornado WarningMPXMeeker, Stearns38 min
Jul 27, 6:11 PM CDTSevere Thunderstorm WarningMPXStevens49 min
Jul 27, 6:23 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Meeker, Wright37 min
Jul 27, 6:46 PM CDTTornado WarningMPXHennepin, Sherburne, Wright29 min
Jul 27, 6:48 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift39 min
Jul 27, 6:59 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.